# SDR R61A201406280831

- Difficulty date: June 28, 2014
- Submitted: July 4, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SHEAR TIE ON FRAME 87 BETWEEN STRINGERS 27-28R FOUND CORRODED.  MX R & R SHEAR TIE IAW SRM 51-31-00, 51-40-02, AND SRM 51-23-00.  MAJOR REPAIR.
